# SDR SWAA2022031279215

- Difficulty date: July 12, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,974 hours, 41,246 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 431 ER DELAMINATED / REMOVED AND REPLACED LT PYLON 431 ER IAW SRM REF 51-40-02
